Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sosl

ACCUTANE QUESTIONS!! PLEASE HELP

Recommended Posts

Hey,

I've just started a course of roaccutane; i'm on 20mg per day at the moment. My side effects are pretty standard- just dry lips and the face is breaking out slightly more than usual but hey. 

I would like to dye my hair. I'm just wondering whether it is safe to do so because i'd actually be mortified if my hair falls out. I also want to get my ears pierced in the future but i don't know about how much my body can handle at this stage. 

If anyone has any info, i'd appreciate it. Cheers. 

Share this post


Link to post
Share on other sites

Check with your derm. You can get hair loss as a side effect so not worth the risk without checking. I have read you bleed more easily too so check out situation before pierce ears. It's only 6 month course so maybe wait til it's over to be safe.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×